MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK ADVANCER; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK ADVANCER; CATHETER, CORONARY, ATHERECTOMY
Model Number H80222782001A0
Medical Device Problem Codes Mechanical Problem (1384); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a brake malfunction occurred.The 85% stenosed target lesion was located in the severely tortuous and calcified left anterior descending artery.A rotalink advancer and rotawire were selected for use.During the procedure, the guidewire was damaged and ejected causing the advancer to be scrapped.The procedure was completed using another of the same device.No complications were reported, and patient was stable post procedure.
 
Additional Manufacturer Narrative
A2.Age at time of event: 18 years or older.(b)(6).
 
Event or Problem Description
 
Additional Manufacturer Narrative
A2.Age at time of event: 18 years or older e1 - initial reporter facility name:(b)(6) hospital.E1 - initial reporter address 1: (b)(6).D4 - lot #: corrected device evaluated by manufacturer.The complaint device was received for product analysis.A visual inspection of the device found that the handshake connection was bent.During wire insertion test, as the rotawire used in the procedure was not returned, a test rotawire was used for further testing.After inserting the test rotawire into the returned advancer without issue or resistance, further testing was completed.During functional analysis, the brake defeat button was pushed and was able to engage and disengage with the wire without issue or resistance.No other issues were identified during the product analysis.

Brand Name
ROTALINK ADVANCER
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21019932
Report Number2124215-2024-80786
Device Sequence Number14445272
Product Code MCX
UDI-Device Identifier08714729317739
UDI-Public08714729317739
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Model NumberH80222782001A0
Device Catalogue NumberH80222782001A0
Device Lot Number0033539845
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by Manufacturer01/29/2025
Initial Report FDA Received Date12/26/2024
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown